Immersion of open Riemann surfaces

R. C. Gunning, Raghavan Narasimhan

Research output: Contribution to journalArticlepeer-review

65 Scopus citations
Original languageEnglish (US)
Pages (from-to)103-108
Number of pages6
JournalMathematische Annalen
Volume174
Issue number2
DOIs
StatePublished - Jun 1967

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Immersion of open Riemann surfaces'. Together they form a unique fingerprint.

Cite this